# SDR DALA2025111908453

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 28,475 hours, 11,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION ANGLE CORRODED STA 767 TO 787+ 8. REMOVED AND REPLACED SHIELD IAW B737-900 SRM 51-40-02.
